RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 149–152 (Mi mz11883)  

Brief Communications

On an Identity with Binomial Coefficients

E. A. Karatsuba

Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, Moscow

Keywords: binomial coefficient, identity, summation formula.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-07-01195
17-20-02222
This work was supported in part by the Russian Foundation for Basic Research–Russian Railways under grant 17-20-02222 and by the Russian Foundation for Basic Research under grant 16-07-01195.


DOI: https://doi.org/10.4213/mzm11883

Full text: PDF file (295 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 145–147

Bibliographic databases:

Document Type: Article
Received: 10.12.2017

Citation: E. A. Karatsuba, “On an Identity with Binomial Coefficients”, Mat. Zametki, 105:1 (2019), 149–152; Math. Notes, 105:1 (2019), 145–147

Citation in format AMSBIB
\Bibitem{Kar19}
\by E.~A.~Karatsuba
\paper On an Identity with Binomial Coefficients
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 149--152
\mathnet{http://mi.mathnet.ru/mz11883}
\crossref{https://doi.org/10.4213/mzm11883}
\elib{http://elibrary.ru/item.asp?id=36603837}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 145--147
\crossref{https://doi.org/10.1134/S0001434619010176}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064271978}


Linking options:
  • http://mi.mathnet.ru/eng/mz11883
  • https://doi.org/10.4213/mzm11883
  • http://mi.mathnet.ru/eng/mz/v105/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    References:21
    First page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019